# SDR SWAA2022012451042

- Difficulty date: December 7, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD TO FRAME ATTACH FITTING BS767 RBL22.  EVALUATED CORROSION. FRAME ATTACHED FITTING. CORROSION FOUND TO BE IN A 1'X 1' AREA, DEPTH 0.20' THERE IS NO SRM LIMIT FOR THE PART. PART FOUND TO BE OUT OF LIMITS.  REMOVED FRAME ATTACHED FITTING. SRM 51-10-02, SRM 53-60-15-1A-1, & SRM 51-40-02.  LOCATED & DRILLED ATTACH FITTING IAW DWG 146A0081 REV -, SRM 51-40-05-0G-0.  INSTALLED NEW ATTACH FITTING IAW SRM 51-40-02-0G-0 AND  DWG 146A8123; ID: 16; REV:-.
